CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Martínez-A-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2019
Number of items: 1.

2019

Molerón, Miguel and Chong, C. and Martínez, Alejandro J. et al. (2019) Nonlinear Excitations in Magnetic Lattices with Long-Range Interactions. New Journal of Physics, 21 (6). Art. No. 063032. ISSN 1367-2630. https://resolver.caltech.edu/CaltechAUTHORS:20180817-160134182

This list was generated on Wed Nov 13 07:06:11 2019 PST.